# SDR DALA2017062805075

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,857 hours, 24,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L BETWEEN FRAMES 52 TO 53 CORRODED IN AFT CARGO BAY. REPAIRED IAW PRI 558666-14, REVISION 0,  1, AND ER/A 558666-14.
